MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 54 TWO-HOLES

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 54 TWO-HOLES
Model Number 01.32.154DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 26 june 2020 lot 165661: (b)(4) items manufactured and released on 17-oct-2016.Expiration date: 2021-10-06.No anomalies found related to the problem.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Lot 174523: (b)(4) items manufactured and released on 15-dec-2017.Expiration date: 2022-11-27.No anomalies found related to the problem.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one other similar reported event.Lot 174721: (b)(4) items manufactured and released on 22-nov-2017.Expiration date: 2022-11-12.No anomalies found related to the problem.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Lot 171661: (b)(4) items manufactured and released on 10-jul-2017.Expiration date: 2022-06-19.No anomalies found related to the problem.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in 2 years and 4 months after the primary surgery due to signs of infection and the pathogen is unknown.The surgeon removed all implants and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL 54 TWO-HOLES
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10271040
Report Number3005180920-2020-00408
Device Sequence Number16987043
Product Code LPH
UDI-Device Identifier07630030810824
UDI-Public07630030810824
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/06/2021
Device Model Number01.32.154DH
Device Catalogue Number01.32.154DH
Device Lot Number165661
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2020
Initial Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR